# SDR A6WA200940733

- Difficulty date: October 21, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT T/R PDU HARNESS BRACKET FOUND CRACKED.  RT T/R PDU HARNESS BRACKET REPLACED IAW SRM 51-42-06.  (K)
